# SDR MEX2004066

- Difficulty date: February 17, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 351 - MEX-ZIH - AIRCRAFT RETURNED TO PLATFORM, DUE TO LOSS OF HYDRAULIC PRESSURE.  CAPTAIN REPORTED THAT THE LEFT HYDRAULIC SYSTEM WITH 1100 PSI ON HIGH, LOW AND SHUTOFF POSITION.  THE LEFT HYDRAULIC PUMP WAS REPLACED IAW MM 29-00-00, TEST CORRECT.  (M)
